MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED BENTSON TYPE PTFE COATED GUIDEWIRE

LAKE REGION MEDICAL LIMITED BENTSON TYPE PTFE COATED GUIDEWIRE
Model Number M0066201010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records of the specimen does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.
 
Event or Problem Description
Per cnf, it was reported that: when the 0.038 guidewire enclosed with the 8fr urinary diversion stent prepared for sj stent replacement was inserted into the 7fr sj stent that had already been implanted inside the patient, resistance was felt and the stent could not be removed.Tried to removed it as it was, the guide wire was torn.The remaining guidewire in the sj stent that was subsequently shredded and left in the sj stent could be removed, so it was changed to a terumo radifocus guidewire and the procedure of ureteral stenosis dilatation and 8 fr sj stent placement was completed.
 
Additional Manufacturer Narrative
Device analysis completed and codes added.
 
Event or Problem Description
Per cnf, it was reported that: when the 0.038 guidewire enclosed with the 8fr urinary diversion stent prepared for sj stent replacement was inserted into the 7fr sj stent that had already been implanted inside the patient, resistance was felt and the stent could not be removed.Tried to removed it it as it was, the guide wire was torn.The remaining guidewire in the sj stent that was subsequently shredded and left in the sj stent could be removed, so it was changed to a terumo radifocus guidewire and the procedure of ureteral stenosis dilatation and 8 fr sj stent placement was completed.

Brand Name
BENTSON TYPE PTFE COATED GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key11045779
Report Number9681477-2020-00023
Device Sequence Number16415824
Product Code DQX
UDI-Device Identifier08714729005711
UDI-Public(01)08714729005711(17)240630(10)5780469
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberM0066201010
Device Catalogue Number620-101
Device Lot Number5780469
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2020
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1